Explicit bounds on certain integral inequalities
By B. Pachpatte. 2002
102 citations recorded by the source corpus.
Abstract In this paper explicit bounds on retarded Gronwall–Bellman and Bihari-like integral inequalities and their two independent variable generalizations are established. Some applications are also given to illustrate the usefulness of one of our results.
Subfields: Applied Mathematics
View Paper: https://www.semanticscholar.org/paper/de38a9c06609315bdb1e7f154e9124acfa457bbe
Citations in the corpus
- Discrete non-linear inequalities and applications to boundary value problems (2006, unknown): “, [1,2,4–7,12–14,17,18]).”